# SDR VNAA2013072500019

- Difficulty date: July 25, 2013
- Submitted: July 30, 2013
- Operation: Air carrier
- Aircraft: N256PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7937
- Aircraft time: 22,287 hours, 22,603 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

CREW REPORTED RT PACK HIGH PRESSURE MESSAGE ON TAKEOFF. ABORTED TAKEOFF AND RETURNED TO GATE.  MX COMPLIED WITH OPS CHECK OF RT PACK IAW ACFT MM.  ACFT RELEASED FOR SERVICE.
